# SDR USAASB02226

- Difficulty date: December 22, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Twisted
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE, THE SLIDE TWISTED TO THE RIGHT WHILE INFLATING.  MAINTENANCE WAS UNABLE TO REPOSITION SLIDE TO NORMAL POSITION UNTIL AFTER PARTIAL DEFLATION.  SLIDE WAS UNUSABLE IF IN AN EMERGENCY SITUATION.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE ASSEMBLY.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE PERFORMED AT THE FORWARD RIGHT SERVICE DOOR POSITION PER US AIRWAYS POLICY AND PROCEDURES.  (M)
